# SDR ASAA0580268

- Difficulty date: May 17, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, CABIN FLOORBOARD STATION 1155 TO 1250 LBL 44 TO 54 HAT CHANNEL IS CRACKED.  COMPLETED A FIBERGLASS REPAIR.  (M)
